MAUDE Adverse Event Report: BIOMET MICROFIXATION VENAPAX XL; Electrosurgical, Cutting & Coagulation & Accessories

BIOMET MICROFIXATION VENAPAX XL; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number VPX4000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that at the end of surgery, the patient was found to have three full-thickness one-inch thermal burns along the vein harvest path on the left inner thigh following use of an endoscopic vein harvesting device.The burns were identified after drapes were removed.The leg was wrapped with an elastic bandage, and the wounds were documented for ongoing tracking, assessment, and treatment as needed.Attempts have been made and no further information has been provided.

Brand Name
VENAPAX XL
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24670316
Report Number0001032347-2026-00078
Device Sequence Number12025849
Product Code GEI
UDI-Device Identifier00888233078986
UDI-Public(01)00888233078986(11)250422(10)43LD9645
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVPX4000
Device Lot Number43LD9645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight176 LB